# SDR CALA2021051900686

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 18,009 hours, 6,507 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Part number: 1721F4
- Condition: Weak
- Location: Waste Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LAVS FLUSHING VERY WEAK ON CLIMB OUT AND CRUISE ALTITUDE FLUSH WITH WASTE QTY INDICATION BEING ERRATIC. PERFORMED LCM LEVEL SENSOR AND LAV CONTROL MODULE. CONTINUOUS LEVEL SENSOR NIS UPON ARRIVAL CREW STATED ALL LAVS OPERATE NORMALLY EXCEPT FOR LAV E BEING CLOGGED. DURING FLIGHT ALL LAVS INOP AND DID NOT BITE PER FIM 38-30-00. NO FAULTS FOUND. SUSPECT BAD CONTINUOUS EWR. LCM IN STK EWR. REF L/P 6312162 FOR LAV E CLOG. PARTS UPDATE PER TOMC REQUEST RIGHT AFT LAV E TOILET ASSY WILL ALSO REQUIRE REPLACEMENT. NIS EWR REMOVE AND REPLACED LOGIC CONTROL MODULE IAW AMM 38-33-03. REMOVE AND REPLACED CONTINUOUS LEVEL SENSOR IAW AMM 38-33-02, PERFORM AUTO ZERO TASK IAW AMM 38-33-00-710-801. OPS CHECK GOOD, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1170721  SN OFF 5758 TT # 1287181  SN OFF 9363 SENSOR, CLS, CO  OFF 29-3833-9-0001 5758 ON 29-3833-9-0001 4659 SENSOR, LAV, LE  OFF 29-3833-9-0002 9363 ON 29-3833-9-0002 0183 NO FAULTS ILLUMINATED. LAV SYSTEM OPS NORMAL. LAV WASTE TANK REQUIRES LEAK CHECK WITH LAV TRUCK SERVICING DUE TO CONTINUOUS LEVEL SENSOR CHANGE NO LEAKS NOTED AT CONTINIOUS LEVEL SENSOR. OPS CHECK NORMAL REMOVED AND REPLACED LAV E TOILET ASSEMBLY IAW 38-32-01. OPS AND LEAK CHECK GOOD. ALSO PERFORMED FIM 38-30 TASK 822, VERIFIED NO VACUUM LEAKS AT TOILET AND WASTE TANK COUPLERS. WHILE FLUSHING A LL LAVS MONITOERED WASTE QTY ON FLIGHT ATTENDENT PANEL TO VERIFY THAT INDICATION WAS NOT ERRARIC AS REPORTED. QTY INCREASED. URTHER MAINT ACTION REQUIRED. S IS NORMAL OPERATION
